# SDR QXEA200601294

- Difficulty date: May 22, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 12,006 hours, 8,805 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Apu Sys
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA - ON FLIGHT 2469 RETURN TO GATE, APU SHUTOFF VALVE FAIL.  APU PUMP CAUTION MESSAGE.  MAINTENANCE CYCLED BREAKERS.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
